Contributions to Discrete Mathematics

Contributions to Discrete Mathematics (ISSN 1715-0868) is a refereed e-journal dedicated to publishing significant results in a number of areas of pure and applied mathematics. Based at the University of Calgary, Canada, CDM is free for both readers and authors, edited and published online and will be mirrored at the European Mathematical Information Service and the National Library of Canada.


We publish research articles written in English in areas such as combinatorics and graph theory, discrete and computational geometry, discrete optimization and operations research, theoretical computer science, and coding and communication theory. In particular, the following topics (2000 AMS classification numbers in parentheses):
  • Mathematical logic and universal algebra (03B, 03C, 08)
  • Applications of logic to algebra and computer science (03B, 03D, 03G)
  • Set theory (03E)
  • Designs (05B, 51E)
  • Sphere packings, coverings and arrangements (05B, 52C)
  • Geometric and algebraic combinatorics (05E)
  • Partially ordered sets and lattices (06A, 06B)
  • Diophantine approximation (11J)
  • Cryptography, especially algebraic and number theoretic methods (11T, 14G)
  • Computational number theory (11Y)
  • Linear and nonlinear equations in matrices and operators (15A, 47A, 47J)
  • Discrete geometry including the theory of polytopes and rigidity (32F, 52B, 52C)
  • Operator theory with discrete aspects (46N, 47A)
  • Combinatorial and finite geometry (51D, 51E)
  • Computational geometry including computational convexity (52B, 65D)


No announcements have been published.
More Announcements...

Vol 11, No 1 (2016)

Table of Contents


Joy Morris
Taekyun Kim, Dae San Kim
Reza Nikandish, Hamidreza Maimani, Hasan Izanloo
Feng Qi
Frank de Zeeuw, Claudiu Valculescu